Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to quit smoking. Severe tooth, facial pain. Using the patch. Treatment for pain?

Hi I quit smoking I m useing the patch. Day one everything was fine day 2 my teath started to. Hurt the pain went away day three no problems that night I went to bed after about three hours of sleep I woke up in pain my hole left side of my face was killing me I stod up and after about five mins the pain went away then I went back to sleep and every half and hour the pain would come back I took 1600 Mil of ibprofine took off the patch and the pain has not came back could the patch cause this
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Welcome to Health Care Magic!

Nicotine patches may cause swelling and redness at the site of application. However as people usually apply it on the arms, chest or the hip, I am not sure if facial pain could be related to it. But since your symptoms have not returned after you removed the patch, you can try other options to help you quit smoking like nicotine lozenges or gums which are available over the counter. In addition, you can also discuss the option of taking medications like bupropion or Chantix with your doctor, if nicotine replacement therapy does not suit you.

Hope this has been of some help.

Bets wishes.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor